Toxic (or rx drug induced) hepatitis

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

emmi
Veteran Member


Date Joined Apr 2005
Total Posts : 1529
   Posted 12/5/2005 9:43 PM (GMT -6)   
Hi,
Wondering if there is an average length of time that it takes the liver functions to return to normal after discontinuing a prescription drug that was thought to be the cause.
Thanks in advance.
emmie

xoxo emmie

SLE, limited scleroderma, Sjogrens, Hashimoto's, seizure disorder, Raynauds, anemia


cured4real?
Veteran Member


Date Joined Dec 2005
Total Posts : 1944
   Posted 12/6/2005 5:28 PM (GMT -6)   
Dunno. I have problems with medications all the time. Usually it takes me about two months to become "allergic" to it or to have it back up in my system. Then it takes a week or so for the rash to go away, then it can take months depending on the medication and what other stuff you have wrong. I had back surgery and it took me months to get over the effects of the anaesthesia. But I have a bad liver. My dad bounces back in a month or two if he has a problem with meds and his liver enzymes go up (diabetes). Can't be much help but hope you feel better!

emmi
Veteran Member


Date Joined Apr 2005
Total Posts : 1529
   Posted 12/6/2005 9:11 PM (GMT -6)   
Actually you did help. Thanks, I appreciate it!

emmie

xoxo emmie

SLE, limited scleroderma, Sjogrens, Hashimoto's, seizure disorder, Raynauds, anemia

New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, September 25, 2017 5:50 AM (GMT -6)
There are a total of 2,872,916 posts in 315,279 threads.
View Active Threads


Who's Online
This forum has 156779 registered members. Please welcome our newest member, TnCindy69.
342 Guest(s), 13 Registered Member(s) are currently online.  Details
Michelejc, gardener55, WILSONJON, bobke, TotesMagotes, tickbite666, Bucko, sdfh, Loutucky, BillyBob@388, testuser1234, Szabo246, Oriol


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer